User menu

Bullous Skin Reaction Induced By Omeprazole

Bibliographic reference Stenier, C. ; Horsmans, Yves ; Fiasse, René ; Bourlond, J. ; Bourlond, André. Bullous Skin Reaction Induced By Omeprazole. In: British Journal of Dermatology, Vol. 133, no. 2, p. 343-344 (1995)
Permanent URL http://hdl.handle.net/2078.1/47883
  1. 1Anonymous . Diarrhoea, skin reactions and headache following omeprazole therapy. Current Problems, Committee on the Safety of Medifines1991 , (No. 31).
  2. Bulletin from the Swedish Adverse Drug Reaction Committee (SADRAC), 61, 3 (1992)
  3. COX N, Acute disseminated epidermal necrosis due to omeprazole, 10.1016/0140-6736(92)92739-3
  4. Anderson T., Clin Pharmacokinet, 21, 195 (1991)
  5. Clissold SP, Drugs, 32, 15 (1986)
  6. McTavish D, Drugs, 42, 138 (1991)
  7. Naesdal Jörgen, Andersson Tommy, Bodemar Göran, Larsson Rutger, Regårdh Carl-Gunnar, Skånberg Inger, Walan Anders, Pharmacokinetics of [14C] omeprazole in patients with impaired renal function, 10.1038/clpt.1986.186
  8. Landahl S, Clin Pharmacakinet, 23, 469 (1992)
  9. Howden CW, Forrest JA, Meredith PA, Reid JL, Antisecretory effect and oral pharmacokinetics following low dose omeprazole in man., 10.1111/j.1365-2125.1985.tb05044.x
  10. Rinetti M, Arzneim Forsh/Drug Res, 41, 420 (1991)
  11. Andersson T, Clin Pharmokinet, 24, 71
  12. Brodie MJ, Br Med J, 296, 845 (1988)